RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1988
Volume 28,
Number 1,
Pages
137–141
(Mi zvmmf8173)
Scientific communications
Numerical solution of the problem of the supersonic flow of a gas from a plane slit in hodograph variables
Yu. S. Kosolapov
Moscow
UDC:
519.6:533.7
MSC:
Primary
76H05
; Secondary
76G25
Received:
13.11.1986
Fulltext:
PDF file (627 kB)
English version:
USSR Computational Mathematics and Mathematical Physics, 1988,
28
:1,
93–96
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025